Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 3; Page(s) 21 To 31.

Weak amenability of semigroup algebras modulo an ideal

Author(s):  MEHRABI Ahmad, RAHIMI Hamidreza*
* Department of Mathematics, Faculty of Science, Central Tehran Azad University,Tehran, Iran
The main purpose of this paper is to investigate weak amenability of semigroup algebras. We relate this to a new notion of weak amenability modulo an ideal of Banach algebras. As an important result, we show that l1(S) is weakly amenable modulo I , where I is the corresponding ideal of the group congruence  .
Keyword(s): Weak amenability,weak amenability mod-ulo an ideal,semigroup algebra,group congruence.
  • ندارد
مباني نظري و تجربي ونداليسم: مروري بر يافته هاي يك تحقيق Yearly Visit 34
Latest on Blog
Enter SID Blog